Robust estimation techniques for the tail index of the new Pareto-type distribution
Bibliographic Data
| ID | 21541892 |
|---|---|
| Authors | Muhammad Aslam Mohd Safari (0000-0001-5573-0922, Universiti Putra Malaysia, corresponding author), Nurulkamal Masseran (0000-0001-9233-6983, National University of Malaysia) |
| Year | 2024 |
| Volume | 66 |
| Issue | 3 |
| Pages | 1161-1189 |
| Publication date | 2024-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Empirical Economics (JOURNAL) |
| Journal identifiers | ISSN: 0377-7332 • E-ISSN: 1435-8921 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s00181-023-02485-9 |
| OpenAlex | W4387615046 |
| Language | EN |
| References cited | 26 |
Econometrics · Estimator · Monte Carlo method · Outlier · Pareto distribution · Pareto principle · Robust statistics · Statistic · Statistics · Advanced Statistical Methods and Models · Computer Science · Financial Risk and Volatility Modeling · Mathematics · Statistical Distribution Estimation and Applications
| Highly cited | No |
|---|